# SDR COMA0260372

- Difficulty date: June 16, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 14,811 hours, 13,901 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5668 CARGO FIRE BOTTLE CAUTON MESSAGE.DEFERRED MAINT ON CARGO FIRE EXT. SYSTEM PER MEL.
